On weak dependence conditions for Poisson autoregressions

Doukhan, P. and Fokianos, K. and Tjøstheim, D. (2012) On weak dependence conditions for Poisson autoregressions. Statistics and Probability Letters, 82 (5). pp. 942-948. ISSN 0167-7152

Full text not available from this repository.

Abstract

We consider generalized linear models for regression modeling of count time series. We give easily verifiable conditions for obtaining weak dependence for such models. These results enable the development of maximum likelihood inference under minimal conditions. Some examples which are useful to applications are discussed in detail.

Item Type:
Journal Article
Journal or Publication Title:
Statistics and Probability Letters
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/1800/1804
Subjects:
ID Code:
127809
Deposited By:
Deposited On:
01 Oct 2018 10:34
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Apr 2020 06:44